# SDR GTIA9800116

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Row 2
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - OVERHEAD EMERGENCY LIGHT SYSTEM LEFT AND RIGHT LIGHTS INOPERATIVE AT ROW 2, LEFT AT ROW 4, AND RIGHT AT ROW 6.  REMOVED AND REPLACED LAMPS, OPERATIONAL CHECK NORMAL IAW DC-9 MM CHAPTER 33-53-0.  (M)
